Alert archive / Ohio / Wind Advisories in 2009
Wind Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Sep 27, 2009, 3:54 PM EDT for 17 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Sep 28, 2009, 5:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2009, 3:54 PM EDT (19:54 UTC)
- In effect from
- Sep 28, 2009, 5:00 AM EDT
- Expired
- Sep 28, 2009, 8:57 PM EDT
- In force
- 16 hr
- Issued by
- NWS Wilmington, OH
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 271954 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 354 PM EDT SUN SEP 27 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-280830- /O.NEW.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 354 PM EDT SUN SEP 27 2009 ...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT TUESDAY. A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY LATE TONIGHT AND EARLY MONDAY. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
5 follow-up statements
000 WWUS71 KILN 280220 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1020 PM EDT SUN SEP 27 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-281200- /O.CON.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 1020 PM EDT SUN SEP 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 2 AM EDT TUESDAY. A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY LATE TONIGHT AND EARLY MONDAY. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
000 WWUS71 KILN 280819 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 419 AM EDT MON SEP 28 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-281630- /O.CON.KILN.WI.Y.0003.090928T0900Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 419 AM EDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. A STRONG COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THIS MORNING. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
000 WWUS71 KILN 281306 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 906 AM EDT MON SEP 28 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-282115- /O.CON.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 906 AM EDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. A STRONG COLD FRONT HAS CROSSED THE AREA THIS MORNING. BEHIND THE FRONT...WESTERLY WINDS WILL GUST TO 30 TO 40 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH. WIND GUSTS WILL DECREASE TO 25 TO 35 MPH BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
000 WWUS71 KILN 281935 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT MON SEP 28 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-290600- /O.CON.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 335 PM EDT MON SEP 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. WESTERLY WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE INTO THIS EVENING...AND MAY OCCASIONALLY GUST ABOVE 45 MPH. WINDS ARE EXPECTED TO DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
000 WWUS71 KILN 290057 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 857 PM EDT MON SEP 28 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-290200- /O.CAN.KILN.WI.Y.0003.000000T0000Z-090929T0600Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 857 PM EDT MON SEP 28 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS WILL CONTINUE OVERNIGHT IN THE WAKE OF A DEPARTING COLD FRONT...HOWEVER THEY ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. WEST WINDS ARE EXPECTED TO GUST AS HIGH AS 35 MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Sep 27, 1:37 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 27, 1:37 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 137 PM EDT SUN SEP 27 2009 .SYNOPSIS... WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. A VIGOROUS UPPER LEVEL TROUGH WILL SWING THROUGH THE GREAT LAKES TONIGHT AND MONDAY...AND WILL SEND A FAST MOVING COLD FRONT THROUGH THE REGION. MUCH COOLER WEATHER WILL OVERSPREAD THE AREA THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... UPR LVL TROF AXIS AND AN EMBEDDED VORT MAX WILL TRAVERSE ACRS THE FORECAST AREA THIS MORNING. SHOWERS PERSIST OVER CENTRAL OHIO AHEAD OF THESE FEATURES. UPDATED FORECAST BASED ON MID MORNING RADAR AND OBS. ONCE THE UPR LVL TROF AND VORT MAX SWING BY TO THE EAST BY LATE MORNING...WEAK SFC HIGH PRESSURE WILL BUILD INTO THE AREA. MOSTLY CLOUDY SKIES THIS MORNING SHOULD BECOME PARTLY SUNNY BY AFTERNOON. HIGHS WILL RANGE FROM THE LOWER TO MID 70S. ALL MODELS AGREE THAT A VIGOROUS UPR LVL TROF WILL SWING RAPIDLY SOUTHEAST FROM CNTRL CANADA TO THE WRN GREAT LAKES OVERNIGHT. THIS SYSTEM WILL BE ASSOCD WITH A STRONG COLD FRONT. ALTHOUGH MOISTURE IS LIMITED...STRONG UPR LVL DYNAMICS AND LOW LVL FORCING WILL ALLOW PCPN TO BREAK OUT ALONG AND JUST BEHIND THE FRONT. HAVE CONTINUED WITH CHC POPS SOUTH AND LIKELY POPS NORTH. MODELS INDICATE THAT THE COLD FRONT WILL BE COINCIDENT WITH 50 KNOT PLUS 850 MB WINDS. ADDED WITH THE PROSPECT OF SOME ELEVATED INSTBY AND THUS THE POTENTIAL FOR THUNDERSTORMS...IT IS QUITE CONCEIVABLE THAT A LINE OF FOCUSED SHOWERS AND EMBEDDED THUNDERSTORMS MAY DELINEATE THE FRONT...WHICH COULD POSSIBLY TRANSPORT SOME OF THESE STRONGER WINDS TO THE SFC. AS A RESULT...SPC/S DAY ONE OUTLOOK HAS OUR REGION IN A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT DUE TO THIS POSSIBLE SCENARIO. OVERNIGHT LOWS WILL RANGE FROM THE LOWER 50S NORTHWEST TO THE UPPER 50S SOUTHEAST. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... HAVE USED THE GFS AND ECMWF MODELS FOR THE SHORT TERM FORECAST. AFOREMENTIONED COLD FRONT WILL BE EXITING THE FORECAST AREA EARLY MONDAY MORNING. ASSOCD SFC LOW PRESSURE ACRS THE WRN GREAT LAKES WILL DEEPEN AND WILL RESULT IN A TIGHTENING PRESSURE GRADIENT. THE STRONG SFC PRESSURE GRADIENT WILL BE COMPLEMENTED BY 850 MB CAA WHICH WILL ALLOW FOR STRONGER WIND GUSTS TO BE TRANSPORTED DOWN TO THE SFC. AS OF NOW...THE GFS IS INDICATING 35 TO 45 KNOT WINDS AT 850 MB. IF WE MIX THROUGH THE 850 MB LEVEL...THEN THE POTENTIAL EXISTS FOR WIND GUSTS OF 40 KNOTS TO BE TRANSPORTED DOWN TO THE SFC...ESPECIALLY ACRS THE NRN TWO THIRDS OF THE FORECAST AREA. WILL HIGHLIGHT THE POSSIBILITY OF A WIND ADVISORY MONDAY IN THE HWO PRODUCT. OTHERWISE...PCPN SHOULD QUICKLY MOVE OFF TO THE EAST EARLY MONDAY...LEAVING PARTLY TO MOSTLY CLOUDY SKIES. IT WILL BE MUCH COOLER WITH HIGHS RANGING FROM THE LOWER 60S NORTHWEST TO THE UPPER 60S SOUTHEAST. UPR LVL TROF WILL BE SLOW TO MOVE FROM THE GREAT LAKES TO SE CANADA MONDAY NIGHT THROUGH TUESDAY NIGHT. RELATIVELY COLD WEST TO NORTHWEST FLOW MOVING ACROSS THE WARMER WATERS OF THE GREAT LAKES WILL RESULT IN CONSIDERABLE CLOUDINESS. A FEW LAKE EFFECT SHOWERS MAY ALSO OCCUR...MAINLY ON TUESDAY ACRS THE NRN AND NERN FCST AREA. IT WILL BE A TASTE OF FALL WITH LOWS IN THE 40S AND HIGHS STRUGGLING TO REACH 60 DEGREES. HIGH PRESSURE AT THE SFC AND ALOFT WILL FINALLY BUILD INTO THE REGION WEDNESDAY THROUGH WEDNESDAY NIGHT. SKIES WILL CLEAR FROM WEST TO EAST. DAYTIME TEMPERATURES WILL BE SLOW TO MODERATE. LOWS WEDNESDAY NIGHT SHOULD BE THE COLDEST OF THE WEEK AS SFC HIGH PRESSURE WILL BE CENTERED OVER THE AREA. && .LONG TERM /THURSDAY THROUGH SATURDAY/... HIGH PRESSURE AT THE SFC AND ALOFT WILL MOVE EAST OF THE REGION ON THURSDAY...BUT WILL CONTINUE TO INFLUENCE THE AREA/S WEATHER INTO FRIDAY. TEMPERATURES WILL CONTINUE TO MODERATE. LOOKS LIKE THE NEXT CHANCE FOR PCPN WILL BE NEXT WEEKEND AS AN UPR LVL TROF AND COLD FRONT APCH FROM THE WEST. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... MVFR CEILINGS WILL PERSIST AT CVG AND LUK UNTIL AROUND 20Z. UNFAVORABLE WEATHER ASSOCIATED WITH A STRONG COLD FRONT WILL OCCUR AT ALL SITES STARTING AROUND 06Z. MAIN PROBLEM WILL BE WINDS GUSTING TO 30 KNOTS OR MORE. MAIN EFFECTS OF WIND MAY NOT BE FELT UNTIL AFTER 12Z MONDAY...ESPECIALLY AT CMH AND LCK. A FEW THUNDERSTORMS MAY ACCOMPANY THE FRONT. CEILINGS ARE FORECAST TO BE MVFR FOLLOWING THE FRONT. SHOWERS COULD BRIEFLY REDUCE VISIBILITIES BUT LEFT THAT OUT OF FORECAST UNTIL TIMING AND CONDITIONS ARE MORE PREDICTABLE. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...CONIGLIO/HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN/JGL AVIATION...CONIGLIO
Hazardous weather outlook, Sep 27, 5:06 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 AM EDT SUN SEP 27 2009 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 280915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 506 AM EDT SUN SEP 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. A FEW THUNDERSTORMS ALONG THE FRONT MAY REACH SEVERE LIMITS. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DEEPENING LOW PRESSURE ACROSS THE WESTERN GREAT LAKES WILL RESULT IN WINDY CONDITIONS ON MONDAY. WINDS COULD GUST AS HIGH AS 45 MPH AT TIMES. A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. INZ073>075-080-KYZ089>100-OHZ077>082-088-280915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 506 AM EDT SUN SEP 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. A FEW THUNDERSTORMS ALONG THE FRONT MAY REACH SEVERE LIMITS. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 10:57 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Sep 26, 11:41 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Highland | 3 hr |
| Sep 27, 1:20 AM EDT | Areal Flood Advisory | ILN | Pickaway, Ross | 115 min |
Nearby
Wind Advisories in Ohio, 2009Wind Advisories in Indiana, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.